# SDR SWAA041791

- Difficulty date: June 26, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 66,052 hours, 71,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435236
- Part serial: BN36
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT WING OUTBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED RT OUTBOARD AFT FLAP PER MM.
